[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] Shivers after a Hypo

    I knew there had to be something wrong because there should not be that
many lows on your new pump. That is why I asked if maybe you should
recalculate your CHO's or profile your basals. I do understand now since
that was happening with the NPH.
    I always relate having a "crash" with NPH not unlike trying to put out a
"housefire" with gasoline! The drug out and cold feelings go right along
with it. I too, even being a male have had these freezing spell after a
crash but like you it has not happened since I have been on the pump. Not
only that but I had one low since pumping and was down to 30!
    I'm really glad you cleared that up and keep on pumping, your doing
GREAT! I'm proud of you. How you like the way the "New Becky" feels? To me
it feels like warm hands on a cold morning in dairy country! <BIG GRIN> Keep
me posted.

Love ya,

Buddy '-)   email @ redacted
To feel any better I would have to be twins!

Insulin-Pumpers website   http://www.bizsystems.com/Diabetes/